# SDR AALA20120731004

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 67,042 hours, 24,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CLEANED CONTACTS FOR RIGHT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
